# SDR IPXA2017030114595

- Difficulty date: February 4, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826529
- Condition: Corroded
- Location: Bs 475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN SEAT TRACK HAS CORROSION AT BS 475.125 AND LBL 47.5.  REPAIRED THE SEAT TRACK IAW EA 011-5310-A6640 REV I/R, AND EO MD11-5310-63457-A.
